# SDR DALA2021041202148

- Difficulty date: April 7, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 54,092 hours, 23,524 cycles
- System (JASC): 4960 · APU Controls
- Part: Controller
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 AFTER ENGINE SHUTDOWN AND DEPLANING 80% OF THE AIRCRAFT BELOW WING CREW NOTICED 8 FOOT FLAME SHOOTING OUT OF APU EXHAUST. APU WAS SHUTDOWN IMMEDIATELY AND FIRE DEPT ALERTED. PERFORMED VISUAL INSP, NO DEFECTS NOTED. BITE OF ECU HAS DC POWER LOSS. MINIFLAGS 14,15,23,42,66 APU STARTED NORMALLY TWICE WITH NO FAULTS AFTER SHUTDOWN. DUE TO MINIFLAG 23 ECS DEMAND SIGNAL OUT OF RANGE, REPLACED ZONE TEMP CONTOLLER. RAN APU, NO FAULTS. (6828274)
